# SDR NACA2023033100005

- Difficulty date: March 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECT. COMP - LH GCU INOP IAW FIM 767 2420 TASK 804 PAGE 227. REMOVED AND REPLACED 1 GENERATOR CONTROL UNIT LH SIDE IAW B767 AMM 24-22-02 PERFORMED OPERATIONAL TEST OF GENERATOR CONTROL UNIT, FOUND GOOD AND SERVICEABLE.
